Patient Forum

The CyberKnife Patient Forum is designed to provide a place for people who have been diagnosed with cancer, their family and friends, to exchange useful information and provide support to one another. The Forum may also help people find answers to questions they have about the CyberKnife treatment experience. Accuray strives to facilitate these exchanges and encourage discussions. Recently we have experienced some aggressive or inappropriate spam postings. We are diligently working to resolve this issue and thank you in advance for your patience.

Birgit Fleurent, Chief Marketing Officer, Accuray Incorporated

  Print 
Post CK effects on benign meniingioma
janetpearl
Posted: Saturday, October 18, 2014 7:11 AM
Joined: 9/11/2014
Posts: 1


I am 2 months post treatment and until a week ago, didn't have any adverse side effects. Now, I am experiencing extreme lethargy, balance problems at times, insomnia, depression and dizziness. Are these normal side effects and if so, what other surprises am I in for. I wasn't given any information on what to expect and couldn't find any information online.
Janet P. Olson
radsrus
Posted: Sunday, October 19, 2014 5:04 AM
Joined: 10/10/2008
Posts: 4435


Most of those things could be side effects of treatment, depending on the size and location of the tumor. However, depression and insomnia are not likely directly related, but may be secondary effects of the fatigue. Did your doctors not take with you about side effects at all? That would be very unusual. However, we cannot always predict al the side effects a person may have, and even less the degree to which they will affect the patient. Talk with your doctors.

Clinton A. Medbery, III, M.D. Southwest Radiation Oncology buddy@swrads.org
radsrus
Posted: Monday, January 04, 2016 2:20 AM
Joined: 10/10/2008
Posts: 4435


The answer above is completely stupid To all on these forums: When you see these postings that have a link to Cancer Support etc, you are being trolled. A series of cancer centers in Nevada is trying to obtain patients with posts that appear to be real but are just an excuse to put in a link to their site. My guess is that if they are that hard up for patients, their quality must be poor, although I have no real way of knowing. Certainly, good centers don't engage in this sort of activity.

Clinton A. Medbery, III, M.D. Southwest Radiation Oncology buddy@swrads.org
 

Jump to different Forum...